MathSciNet Relay Station
MathSciNet bibliographic data
MR1400312 (99a:58074) 58F05 (14L30 52B11 58F06)
Okounkov, Andrei Brunn-Minkowski inequality for multiplicities. Invent. Math. 125 (1996), no. 3, 405–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement